The Stacks Project


Bibliography item: Viehweg77

authorViehweg, Eckart
titleCanonical divisors and the additivity of the Kodaira dimension for morphisms of relative dimension one
year1977
typearticle
journalComp. Math.
volume35
pages197–223

BibTeX code

You can use the following code to cite this item yourself.

@article{Viehweg77,
  author = {Viehweg, Eckart},
  title = {Canonical divisors and the additivity of the Kodaira dimension for morphisms of relative dimension one},
  year = {1977},
  journal = {Comp. Math.},
  volume = {35},
  pages = {197--223},
}